# SDR NWAA091253239

- Difficulty date: March 30, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 49,778 hours, 21,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CORROSION ON LT AFT PASSENGER DOOR SILL PLATE AT FR 66.  REPAIRED PER EA 32-215446.
